# SDR UIEA2014042100154

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 64,128 hours, 10,238 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Part number: 65B0150423
- Part serial: SHL303
- Condition: Faulty
- Location: Lt Blg Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR MONITOR STATUS MSG, ITEM 2, & GEAR TILT STATUS MSG, EICAS MSG, ITEM 3 LT BODY GEAR TRUCK POSITIONING HYD FUSE REPLACED IAW MM 32-13-15.  LT BODY GEAR TRUCK POSITIONING ACTUATOR REPLACED IAW MM 32-13-15 & FUNCTIONAL CHECKED OK.
